# SDR CA011101017

- Difficulty date: October 17, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Component: L/H Windshield, Ppg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT DURING FLIGHT LT WINDSHIELD INNER PLY CRACKED. PILOT CARRIED OUT THEIR QRH. MAINTENANCE REMOVED AND REPLACED LT COCKPIT WINDOW.AIRCRAFT BACK IN SERVICE.
